MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED

MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Catalog Number HEROGRAFT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and two similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
On (b)(6) 2026, information was received regarding a subject participating in a clinical trial.The subject experienced complications related to the hero graft, specifically thrombosis requiring interventional declot procedures.Details regarding the specific interventions and patient outcome were not provided.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
HERO®
Common Device Name
SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25048086
Report Number1721504-2026-00027
Device Sequence Number9781316
Product Code DSY
UDI-Device Identifier00884450563922
UDI-Public00884450563922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHEROGRAFT
Device Lot NumberH3281988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown